MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX CLEAR CUFF PRESSURE INFUSION; INFUSOR, PRESSURE, FOR I.V. BAGS

SMITHS MEDICAL ASD, INC. MEDEX CLEAR CUFF PRESSURE INFUSION; INFUSOR, PRESSURE, FOR I.V. BAGS
Catalog Number MX4810
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the inflation bulb was disconnected from the stopcock during pre-test.There was no patient harm pr adverse events reported as a result of the event.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No product was returned; one photo sample was provided in the complaint.The photo provided shows separation of the tubing coming from the bulb assembly to the luer that attaches to the stopcock.The lot number of the sample within the photo was unable to be verified on the assembly from the photo provided.Without product return, a cause cannot be identified.Training awareness was conducted for the solvent bond process in (b)(6) 2024 for all associates within affected manufacturing area.Additional complaints have been received for reported lot number about the reported problem during the lot history review.

Brand Name
MEDEX CLEAR CUFF PRESSURE INFUSION
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key21622358
Report Number1526863-2025-00019
Device Sequence Number15162894
Product Code KZD
UDI-Device Identifier50351688507004
UDI-Public(01)50351688507004(17)320809(10)4318283
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX4810
Device Lot Number4318283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown